# SDR CBR2006F00012

- Difficulty date: July 18, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8106
- Aircraft serial: 277
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF- ABORTED TAKEOFF DUE TO OVERSPEED INDICATION 1215 RPM ON TAKEOFF RUN.  NR 2 ENGINE INSPECTED AND NO DEFECTS FOUND.  ENGINE GROUND RUN CARRIED OUT IAW MM.  ENGINE OPERATING LIMITS AND PARAMETERS FOUND WITHIN LIMITS IAW TABLE 2, MM.  AIRCRAFT OK FOR FURTHER SERVICE.  (K)
